Differential and Integral Equations

On some nonlinear dispersive equations in several space variables

Jerome A. Goldstein, Ryuji Kajikiya, and Shinnosuke Oharu

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Differential Integral Equations, Volume 3, Number 4 (1990), 617-632.

First available in Project Euclid: 1 July 2013

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35K55: Nonlinear parabolic equations
Secondary: 35Q99: None of the above, but in this section


Goldstein, Jerome A.; Kajikiya, Ryuji; Oharu, Shinnosuke. On some nonlinear dispersive equations in several space variables. Differential Integral Equations 3 (1990), no. 4, 617--632. https://projecteuclid.org/euclid.die/1372700404

Export citation